Delays in Treatment for Mental Disorders and Health Insurance Coverage
Article first published online: 20 FEB 2004
Health Services Research
Volume 39, Issue 2, pages 221–224, April 2004
How to Cite
Mclaughlin, C. G. (2004), Delays in Treatment for Mental Disorders and Health Insurance Coverage. Health Services Research, 39: 221–224. doi: 10.1111/j.1475-6773.2004.00224.x
- Issue published online: 20 FEB 2004
- Article first published online: 20 FEB 2004
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!